Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    topcat50 is offline Junior Member
    Join Date
    Jan 2004
    Posts
    58

    Question For Doc Holiday .

    I've been on a cycle of 800 mg of test along with Deca & some d-ball at the beginning for approx 12 weeks . I have been deaddog tired around 2 in the afternoon and so I went to see an endocrinologist and they did an extensive profile .My Testosterone serum level came back at 231 .Normal range is 241-827 . He said that he wanted to start testosterone injections next week at 200 mg every 2 weeks . I then told him that I had been giving myself injects every other week ,but didn;t reveal @ what doses . Well he wasn't real happy about that to say the least even though I'm 50 yrs .Anyway I left his office and started thinking that my receptors could be blocked and maybe I should get started on my clomid , which I have . I'm all about getting this problem regulated so I have stopped all anabolics and like I said started on PCT . My liver enzymes were also slightly elevated and my cholesterol was 280 . Do you think that I should go that route and suggest to him that I might just need to lay off for several weeks instead of starting back on the test ? I'm suer that you wonder if the test that I was getting was real and it is directly from US pharmacy . Thanks !

  2. #2
    DF2003's Avatar
    DF2003 is offline Banned Boofus
    Join Date
    Jul 2003
    Posts
    1,699

    doc

    bump for doc! doc h where is your punk arse?

  3. #3
    Join Date
    Dec 2003
    Posts
    3,145
    Quote Originally Posted by topcat50
    I've been on a cycle of 800 mg of test along with Deca & some d-ball at the beginning for approx 12 weeks . I have been deaddog tired around 2 in the afternoon and so I went to see an endocrinologist and they did an extensive profile .My Testosterone serum level came back at 231 .Normal range is 241-827 . He said that he wanted to start testosterone injections next week at 200 mg every 2 weeks . I then told him that I had been giving myself injects every other week ,but didn;t reveal @ what doses . Well he wasn't real happy about that to say the least even though I'm 50 yrs .Anyway I left his office and started thinking that my receptors could be blocked and maybe I should get started on my clomid , which I have . I'm all about getting this problem regulated so I have stopped all anabolics and like I said started on PCT . My liver enzymes were also slightly elevated and my cholesterol was 280 . Do you think that I should go that route and suggest to him that I might just need to lay off for several weeks instead of starting back on the test ? I'm suer that you wonder if the test that I was getting was real and it is directly from US pharmacy . Thanks !
    Your receptors aren't blocked. That's a misconception. Your total serum test was at 231? That's pretty hard to believe you were shooting legit gear at those doses for that length of time and aren't showing much higher levels. I'm interested to see how this turns out.
    Bump for anyone with a clue.

  4. #4
    longhornDr's Avatar
    longhornDr is offline Member
    Join Date
    Feb 2003
    Location
    Galveston Texas
    Posts
    528
    Looks like your test is fake.

  5. #5
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    If you went to your doctor while you were on cycle and your test levels came back as low as they did, then it's almost certain that you were taking fake gear.

    The way you wrote your post doesn't make it clear whether you went to get your test levels checked during or after your cycle.

    If you went to your doctor after your cycle:
    Depending on how long you waited to see your doctor after your cycle, then your body may not have recovered from the cycle and was not producing much test.

    Regarding the sudden lethargy:
    Steroids aside...I used to hit a "brick wall" in the middle of the day too and couldn't understand why I was so tired. After looking at my diet (long time ago), I found that I was injesting a lot of simple carbs (waffles, bread, pasta, fruit juices, soda, etcetera) early in the day. The simple carbs would spike my insulin levels then make me crash hard by about 2:00PM.

    Analyze your diet. If you are eating a lot of simple carbs, then that's probably what's making you tired. Also consider taking Iron and or B12, both which help you maintain high energy levels. Just be careful how much iron you take if you're also taking vitamins, meal replacement shakes or weight gainer shakes because they all tend to have extra things in them such as Iron. Too much Iron can be bad for you.

    Best of luck.
    Last edited by BASK8KACE; 03-10-2004 at 04:59 PM.

  6. #6
    topcat50 is offline Junior Member
    Join Date
    Jan 2004
    Posts
    58
    Thanks for the responses guys . I did take 400 mg of test the week before I had my bloodwork done . I had been on legit upjohn depot through week seven and then went straight into QV cyp. You could be right that the QV was fake and I could have bottomed out from the upjohn . All the signs assured me that the QV was real , the rounded corners on the label and the dotted matrix behind the halogram . I train with a couple of guys that are using it and their growing as am I . I'm not saying that what I have is not counterfeit , I just didn't see how it could be .Sounds like the problem .
    As far as reaccessing my diet goes I eat pretty clean and out of the simple carbs that you mentioned , I might have pasta and bread occassionally . I don't drink sodas , fruit juice or any thing that creates an insulin spike and the crash that comes afterward . My tiredness is a worn out tired feeling that makes me feel like taking a two or three hour nap . I've experienced the crashes and it is a different feeling .
    I do take vitamin / mineral pack daily with a couple of protein shakes .
    Thanks again - TC

  7. #7
    Join Date
    Dec 2003
    Posts
    3,145
    Quote Originally Posted by topcat50
    Thanks for the responses guys . I did take 400 mg of test the week before I had my bloodwork done . I had been on legit upjohn depot through week seven and then went straight into QV cyp. You could be right that the QV was fake and I could have bottomed out from the upjohn . All the signs assured me that the QV was real , the rounded corners on the label and the dotted matrix behind the halogram . I train with a couple of guys that are using it and their growing as am I . I'm not saying that what I have is not counterfeit , I just didn't see how it could be .Sounds like the problem .
    As far as reaccessing my diet goes I eat pretty clean and out of the simple carbs that you mentioned , I might have pasta and bread occassionally . I don't drink sodas , fruit juice or any thing that creates an insulin spike and the crash that comes afterward . My tiredness is a worn out tired feeling that makes me feel like taking a two or three hour nap . I've experienced the crashes and it is a different feeling .
    I do take vitamin / mineral pack daily with a couple of protein shakes .
    Thanks again - TC
    I'm all for finding the root of the problem, but in the event nothing turns up, the B12 is a nice suggestion. Real upjohn and fake QV makes sense based on the order in which you used them and the fact that your serum test is low.

  8. #8
    topcat50 is offline Junior Member
    Join Date
    Jan 2004
    Posts
    58
    Einstein, You've right , the QV had to be fake . I'm gonna try and stick with US gear in the future if at all possible . I start my test @ the Docs Monday and will have bloodwork done in a couple of weeks . I'll pm you guys that responded and let you know the outcome . Wonder what QV's up to ? I've had good results in the past and the bottles that I have fit all the legit logo .
    We'll soon find out . Thanks again you guys . TC

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •